EconPapers    
Economics at your fingertips  
 

Asymptotic results in robust quasi-bayesian estimation

Ya'acov Ritov

Journal of Multivariate Analysis, 1987, vol. 23, issue 2, 290-302

Abstract: Let [Theta] be a real random variable with a known (a priori) distribution. Let the observations given [Theta] be iid with a common distributionF0(·)=F(·-0)F is known to belong to some family of distributions on the real line. We find estimators of [Theta] which are asymptotically minimax for two types of loss functions.

Keywords: M-estimators; L-estimators; location; parameter (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90158-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:23:y:1987:i:2:p:290-302

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:23:y:1987:i:2:p:290-302